# SDR SWAA2024110144063

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BS 727B LBL 52 AT AFT CARGO COMPARTMENT 2024-600530<[01] ON STEP 4; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138003; DUE DATE: 11-JUN-25;[02] PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE LOCATED CEILING AREA BS 727B LBL 52 AT AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-70-11-2R-0.  SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED  PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE LOCATED CEILING AREA BS 727B LBL 52 AT AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-70-11-2R-0.  SEE INDIVIDUAL SIGN-OFF BELOW
